I have been dealing with severe anxiety for over 20 years now. Some times are better then others. I walk around with an alarm going off in my head that something horrible is going to happen to my children or my parents because of something careless I may have done and I worry about it as if the worst is actually happening. I am making me and everyone around me miserable. I am seeing a therapist now and starting meds but am afraid they wont work. My big fear now is that the house I lived in 20 years ago that my parents live in now will crumble around them because of the work my husband did on it. B the way, in 20 years there has never been a problem but my mind won't believe it. I hate waking up in the morning because the fear starts immediately. This is just the latest fear. As soon as I get reassurance of 1 thing being ok another creeps in. When this fear stops a new 1 will start. Can anyone relate? I just started on Luvox. Will I every feel better?
Read good books on this subject. It helps to know we are not alone. I have to really put alot of faith in my life, even with meds, just to drive to work. There will always be tendencies, we just have to figure out how to deal with it.
Yes, many of us are out there like you. We all have different fears. Every day that I am "attacked" by the fear, I counter attack by stating the opposite until I conquer it. Sometimes it works, sometimes not. I know this might not help, but at least I tried. You are not alone. blessings to you in all ways.
Last edited by ms_mod; 08-11-2010 at 01:15 PM.
Reason: Removed unnecessary quote. Ms_Mod
You made a post back in August about trying Luvox for you anxiety. Did it ever help? I have severe anxiety and am wondering if it would be a good med. My doctor thought so but I couldn't tolerate a starting dose of 100mgs. I may start again with 50mgs. Just wondering how you were doing. I'm a huge worrywort too and have neverending anxiety and panic! Thanks, Sandy.
hi, i have tried this new medication, others i tried gave me the "zaps" this one does not and does not affect my brain function. I feel like i do not even have side effects. a stomach ache at first for a while, a tiny bit of dizziness for a few weeks of adjustment and now it is great. the symptoms you describe are like mine. my new med is called busporin, can't remember the spelling. but i love it. all the crazy fear is gone. give it a try, it is like my mind grabs onto a thought and won't let go. if I am able to rationalize it at all, a new one crops up. this medication stops obsessive compulsive thoughts. I feel better than i ever have. I also take ativan to sleep. i am going to try to go off of it. I also think that sleep deprivation is part of my syndrome. now that i am sleeping solid for at least 6 to 7 hours, my other symptoms have also gone by-by.
Last edited by happilymarried; 01-07-2011 at 07:43 AM.